Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have tiredness and sick feeling. No medication till now. What is the cause and remedy?

hi I am Sophia I am dong my junior cert I feel tired all the time and angry and not my self, sick felling, day after day milled mind grans. I started think I was crap, stupide because I was feeling different to every one else and starting cutting my self I need to now what it is? I started feeling this way in 1st year please help. thanks for reading :)
Asked On : Wed, 24 Apr 2013
Answers:  2 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

As per your details, you are possibly having underlying anxiety/depression. For this consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful-

1) Antidepressants like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Thu, 25 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
you are not tolerating milk or wheat
the symptomps are like this in the conditionsd
you can get blood serum tested for milk and wheat specific antibodies
go for elimination
and after that you will feel normal and no tireness
take lot of warm water
syp antacid tds
i think no medication is needed in this case
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor